Alert archive / California / Wind Advisories in 2005
Wind Advisory 16, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Dec 4, 2005, 2:51 PM PST for Los Angeles County, California. It took effect at Dec 4, 2005, 6:00 PM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2005, 2:51 PM PST (22:51 UTC)
- In effect from
- Dec 4, 2005, 6:00 PM PST
- Expired
- Dec 5, 2005, 12:00 PM PST
- In force
- 18 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 042251 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 251 PM PST SUN DEC 4 2005 ...GUSTY NORTHEAST WINDS AND COLD TEMPERATURES CONTINUE... .THE OFFSHORE FLOW CONDITION WILL CONTINUE TONIGHT AND MONDAY MORNING. A WIND ADVISORY HAS BEEN EXTENDED FOR THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...MAINLY BELOW AND THROUGH PASSES AND CANYONS. AREAS UNDER A WIND ADVISORY CAN EXPECT WIND GUSTS OVER 40 MPH THROUGH MONDAY MORNING. THIS OFFSHORE FLOW CONDITION BROUGHT A COLD AND DRY AIR MASS TO INTERIOR SECTIONS. WITH LESS WIND TONIGHT ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...THERE IS EXPECTED TO BE WIDESPREAD TEMPERATURES AT OR BELOW 32 DEGREES. CENTRAL COAST LOCATIONS CAN GENERALLY EXPECT TEMPERATURES IN THE LOWER 30S...WHERE A FROST ADVISORY HAS BEEN ISSUED. MEANWHILE... THE SANTA YNEZ VALLEY CAN EXPECT MINIMUM TEMPERATURES DIPPING INTO THE UPPER 20S...RESULTING IN THE ISSUANCE OF A FREEZE WARNING. CAZ036-050500- /O.NEW.KLOX.FZ.W.0004.051205T1100Z-051205T1600Z/ SANTA YNEZ VALLEY- 251 PM PST SUN DEC 4 2005 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ034-035-050500- /O.NEW.KLOX.FR.Y.0007.051205T1100Z-051205T1600Z/ SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST- 251 PM PST SUN DEC 4 2005 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ053-054-050500- /O.NEW.KLOX.WI.Y.0016.051205T0200Z-051205T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 251 PM PST SUN DEC 4 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST MONDAY. AREAS BELOW AND THROUGH PASSES AND CANYONS CAN EXPECT NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-047-088-050500- /O.NEW.KLOX.WI.Y.0016.051205T0200Z-051205T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 251 PM PST SUN DEC 4 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST MONDAY. AREAS BELOW PASSES AND CANYONS CAN EXPECT NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-050500- /O.NEW.KLOX.WI.Y.0016.051205T0200Z-051205T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 251 PM PST SUN DEC 4 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST MONDAY. AREAS BELOW AND THROUGH PASSES AND CANYONS CAN EXPECT NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS76 KLOX 050455 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 855 PM PST SUN DEC 4 2005 ...GUSTY NORTHEAST WINDS AND COLD TEMPERATURES CONTINUE... .THE OFFSHORE FLOW CONDITION WILL CONTINUE TONIGHT AND MONDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT FOR THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...MAINLY BELOW AND THROUGH PASSES AND CANYONS. AREAS UNDER A WIND ADVISORY CAN EXPECT WIND GUSTS OVER 40 MPH THROUGH MONDAY MORNING. THIS OFFSHORE FLOW CONDITION BROUGHT A COLD AND DRY AIR MASS TO INTERIOR SECTIONS. WITH LESS WIND TONIGHT ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...THERE IS EXPECTED TO BE WIDESPREAD TEMPERATURES AT OR BELOW 32 DEGREES. CENTRAL COAST LOCATIONS CAN GENERALLY EXPECT TEMPERATURES IN THE LOWER 30S...WHERE A FROST ADVISORY HAS BEEN ISSUED. MEANWHILE... THE SANTA YNEZ VALLEY CAN EXPECT MINIMUM TEMPERATURES DIPPING INTO THE UPPER 20S...RESULTING IN THE ISSUANCE OF A FREEZE WARNING. CAZ036-051100- /O.CON.KLOX.FZ.W.0004.051205T1100Z-051205T1600Z/ SANTA YNEZ VALLEY- 855 PM PST SUN DEC 4 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ034-035-051100- /O.CON.KLOX.FR.Y.0007.051205T1100Z-051205T1600Z/ SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST- 855 PM PST SUN DEC 4 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ053-054-051100- /O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 855 PM PST SUN DEC 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. AREAS BELOW AND THROUGH PASSES AND CANYONS CAN EXPECT NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-047-088-051100- /O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 855 PM PST SUN DEC 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. AREAS BELOW PASSES AND CANYONS CAN EXPECT NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-051100- /O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 855 PM PST SUN DEC 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. AREAS BELOW AND THROUGH PASSES AND CANYONS CAN EXPECT NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GOMBERG
000 WWUS76 KLOX 051058 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 258 AM PST MON DEC 5 2005 ...GUSTY NORTHEAST WINDS AND COLD TEMPERATURES CONTINUE THIS MORNING... .MODERATE OFFSHORE FLOW THROUGH THE PASSES AND CANYONS OF THE MOUNTAINS AND OVER THE VALLEYS OF VENTURA AND LOS ANGELES COUNTIES WILL PROVIDE VERY WINDY CONDITIONS WITH GUSTS BETWEEN 45 AND 55 MPH IN FAVORED LOCATIONS. CLEAR AND CALM CONDITIONS ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES THIS MORNING WILL ALLOW FOR THE TEMPERATURE TO DROP TO NEAR OR BELOW 32 DEGREES FOR SEVERAL HOURS EARLY THIS MORNING...RESULTING IN FROST OR FREEZE CONDITIONS. CAZ036-051600- /O.CON.KLOX.FZ.W.0004.051205T1100Z-051205T1600Z/ SANTA YNEZ VALLEY- 258 AM PST MON DEC 5 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ034-035-051600- /O.CON.KLOX.FR.Y.0007.051205T1100Z-051205T1600Z/ SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST- 258 AM PST MON DEC 5 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUB FREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ053-054-051600- /O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 258 AM PST MON DEC 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH CAN BE EXPECTED THROUGH PASSES AND CANYONS THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-047-088-051600- /O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 258 AM PST MON DEC 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. AREAS OF NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND 50 MPH CAN BE EXPECTED THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-051600- /O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 258 AM PST MON DEC 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH CAN BE EXPECTED THROUGH PASSES AND CANYONS THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
000 WWUS76 KLOX 051601 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 801 AM PST MON DEC 5 2005 ...GUSTY NORTHEAST WINDS CONTINUE THIS MORNING... .MODERATE OFFSHORE FLOW THROUGH THE PASSES AND CANYONS OF THE MOUNTAINS AND OVER THE VALLEYS OF VENTURA AND LOS ANGELES COUNTIES WILL PROVIDE VERY WINDY CONDITIONS WITH GUSTS BETWEEN 45 AND 55 MPH IN FAVORED LOCATIONS. CAZ036-051715- /O.EXP.KLOX.FZ.W.0004.000000T0000Z-051205T1600Z/ SANTA YNEZ VALLEY- 801 AM PST MON DEC 5 2005 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ CAZ034-035-051715- /O.EXP.KLOX.FR.Y.0007.000000T0000Z-051205T1600Z/ SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST- 801 AM PST MON DEC 5 2005 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ CAZ053-054-052000- /O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 801 AM PST MON DEC 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH CAN BE EXPECTED THROUGH PASSES AND CANYONS THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-047-088-052000- /O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 801 AM PST MON DEC 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. AREAS OF NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND 50 MPH CAN BE EXPECTED THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-052000- /O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 801 AM PST MON DEC 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH CAN BE EXPECTED THROUGH PASSES AND CANYONS THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WOFFORD
000 WWUS76 KLOX 052002 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1202 PM PST MON DEC 5 2005 CAZ044>047-053-054-088-052115- /O.EXP.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- 1202 PM PST MON DEC 5 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. ISOLATED NORTHEAST WINDS 20 TO 30 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS. $$ WOFFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 4, 2:30 PM PST, 21 minutes earlier.
Area forecast discussion, Dec 4, 2:30 PM PST, 21 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PST SUN DEC 4 2005 .SHORT TERM...HAVE ISSUED A FREEZE WARNING FOR SANTA YNEZ VALLEY AND FROST ADVISORY FOR THE SLO COUNTY COAST AS WELL AS THE NORTH SANTA BARBARA COAST TONIGHT. A WIND ADVISORY WAS REISSUED AS WELL FOR AREAS OF VENTURA AND LOS ANGELES COUNTIES. HIGH PRESSURE OVER THE GREAT BASIN WILL SHIFT SOUTH AND EAST OVERNIGHT AND EXPECT WIND WILL REMAIN BELOW WARNING THRESHOLDS. DEW POINTS ALONG THE COAST NORTH OF POINT CONCEPTION WERE IN THE UPPER 20S THIS MORNING AND REMAIN IN THE UPPER 20S TO MID 30S AT THIS TIME...TEMPERATURES WILL FALL INTO THE MID TO LOWER 30S BY MIDNIGHT AND WIDESPREAD FROST WILL DEVELOP BY EARLY MORNING. TEMPERATURES WERE IN THE UPPER 20S IN THE SANTA YNEZ VALLEY THIS MORNING AND DRIER CONDITIONS WILL BAR WIDESPREAD FROST AND HAVE ISSUED A FREEZE WARNING FOR SEVERAL HOURS OF TEMPERATURES IN THE UPPER 20S. GUIDANCE INITIALIZED A WEAK UPPER LEVEL SHORT WAVE CROSSING 139W AND MOVING THROUGH THE LONG WAVE UPPER RIDGE CENTERED ALONG 137W EARLY THIS AFTERNOON REASONABLY WELL. UPPER LEVEL CLOUD FIELD UPSTREAM WILL MOVE OVER THE AREA OVERNIGHT AND MON AS THE SHORT WAVE MOVES THROUGH THE RIDGE OVERNIGHT AND MOVES ASHORE MON. CURRENT TEMPERTURES WERE SEVERAL DEGREES WARMER THAN 24 HOURS AGO OVER THE ENTIRE AREA AND WARMING RATE WILL BE LESS MON WITH 2 TO 3 DEGREES WARMING EACH DAY THROUGH TUE. CLOUDS WILL INCREASE WED AS GUIDANCE CONTINUES TO INDICATE AN UPPER LOW MOVING SOUTH ALONG THE COAST NORTH OF THE AREA. .LONG TERM...WILL CONTINUE WITH LOW POPS OVER THE ENTIRE AREA THU THROUGH FRI. STABLE SOLITON TYPE UPPER PATTERN SETTLES OVER THE COAST WITH ANTICYCLONE CENTER OVER SOUTHEAST OREGON AND UPPER CYCLONE CENTERED OFFSHORE SOUTH OF THE AREA. PATTERN WILL DEVELOP THU AND EVOLVE THROUGH SUN WITH THE UPPER CYCLONE SLOWLY SHIFTING EAST AND MOVING ASHORE SOUTH OF THE AREA SUN. TEMPERATURES WILL WARM TO NEAR NORMAL SAT AND SUN UNDER CLEARING SKIES AS THE UPPER SYSTEM SHIFTS EAST OF THE AREA. && .FIRE WEATHER...RED FLAG WARNING WILL CONTINUE THROUGH TUESDAY FOR THE VALLEYS AND MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES EXCEPT THE ANTELOPE VALLEY AS GUSTY CANYON WINDS COMBINED WITH LOW HUMIDITIES WILL CONTINUE. HUMIDITY VALUES THIS AFTERNOON IN THESE AREAS RANGED FROM ABOUT 10 TO 20 PERCENT IN THE VALLEYS...AND 7 TO 30 PERCENT IN THE MOUNTAINS. HOWEVER...HUMIDITIES ARE EXPECTED TO LOWER EVEN FURTHER THROUGH MONDAY WITH WIDESPREAD MINIMUM HUMIDITIES OF 10 PERCENT OR LESS EXPECTED MONDAY AND TUESDAY...ESPECIALLY IN THE HIGHER VALLEYS...FOOTHILLS AND MOUNTAINS. && .AVIATION...CLEAR SKIES WITH VFR CONDITIONS WILL CONTINUE OVERNIGHT. CURRENT LAX-DAG SFC PRESSURE CONTINUES TO SHOW THE GRADIENT AT -5.4. OFFSHORE FLOW WILL CONTINUE OVERNIGHT WITH WINDS INCREASING ONCE AGAIN OVER THE FAVORING NE LOCATIONS FOR LOS ANGELES AND VENTURA COUNTIES OVERNIGHT. THIS WILL INCLUDE THE MOUNTAINS AND VALLEYS AND SOME OF THE COASTAL PLAIN LOCATIONS. POSSIBLE MODERATE WINDSHEAR OVER KBUR OVERNIGHT AND EARLY MONDAY. NO STRATUS ISSUES FOR CWA. KLAX WILL REMAIN SW 10 KT THROUGH EARLY EVENING...BECOMING VARIABLE THROUGH 8Z...WITH WEAK NE FLOW LESS THAN 6 KT THROUGH THE EARLY MORNING HOURS...THEN TURNING W EARLY AFTERNOON HOURS. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). FROST ADVISORY (SEE LAXNPWLOX). FREEZE WARNING (SEE LAXNPWLOX). RED FLAG WARNING (LAXRFWLOX). && PUBLIC...FORWOOD AVIATION...KAPLAN FIRE...SIRARD
Hazardous weather outlook, Dec 4, 2:39 PM PST, 12 minutes before
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
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 7:25 PM PST | High Wind Warning | LOX | 17 hr | |
| Dec 4, 2:51 PM PST | Frost Advisory | LOX | 17 hr | |
| Dec 4, 2:51 PM PST | Freeze Warning | LOX | 17 hr |
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.